Re: [MOL] Fatigue in assocation with Chemo/Reply Jeanie [02635] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Fatigue in assocation with Chemo/Reply Jeanie



Hi, Pat:  It sounds like you're doing great.  My appetite isn't voracious, 
but it's certainly better than it was.  It was over six months after my 
treatment ended before food didn't taste like rubber bands.  It was so 
depressing.  Then, suddenly, the problem was gone!  I didn't think I'd ever 
enjoy food again, but I do.  Unfortunately, the chemo did a little gastric 
damage and I can't eat very much without having problems -- almost like a 
spastic colon.  I take Prilosec and Imodium daily.  Small price to pay, 
though -- right?

Love, Kathy  
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------